MathSciNet Relay Station
MathSciNet bibliographic data
MR695250 46F10 (46F12)
Shambayati, R.; Zieleźny, Z. On Fourier transforms of distributions with one-sided bounded support. Proc. Amer. Math. Soc. 88 (1983), no. 2, 237–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement